Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$L^ 2$-Dolbeault complexes on singular curves and surfaces
HTML articles powered by AMS MathViewer

by Peter Haskell PDF
Proc. Amer. Math. Soc. 107 (1989), 517-526 Request permission

Abstract:

Give the smooth part of a singular curve or normal surface the metric induced from the ambient projective space. On this incomplete manifold the minimal ${L^2}\bar \partial$-complex of $(0,q)$-forms has finite-dimensional cohomology groups. The Euler characteristic of this cohomology equals the Todd genus of any desingularization of the singular variety.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G05
  • Retrieve articles in all journals with MSC: 58G05
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 517-526
  • MSC: Primary 58G05
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0975647-X
  • MathSciNet review: 975647